# SDR UIEA2011121200716

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,393 hours, 20,578 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOPERATIVE MESSAGE, FOUND INSULATION BLOCKING PRESSURE RELIEF VALVE. REMOVED INSULATION. CLEARED FAULT ON PRESSURE CONTROLLER.  GROUND CHECKS GOOD IAW AMM 21-31-00, 21-32-00.
